MAUDE Adverse Event Report: DEPUY IRELAND CORAIL AMT NECK SEG 125D KLA; FEMORAL TRIALS

DEPUY IRELAND CORAIL AMT NECK SEG 125D KLA; FEMORAL TRIALS
Catalog Number L94004
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported that after a surgical procedure, it was observed that the calcar reamer was very damaged the state of the patient is unknown.Did the patient require revision surgery or hardware removal? --> unknown.Patient status/ outcome / consequences --> no.Was other medical intervention (e.G.X-rays, additional procedures, prescriptions, otc, revision) required: --> unknown.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary - calcar reamer is very damaged.The product was returned to depuy synthes for evaluation.Visual analysis of the returned device revealed that the corail amt neck seg 125d kla had signs of extensive and repeated use.Additionally, the color disc was missing.The observed condition appears consistent with a random component failure, potentially resulting from exposure to unintended forces and prolonged heavy usage, which may have caused the disc to fracture or fall apart.However, since the disc was not returned and given the limited available information and the low incidence of this issue, it is not possible to conclusively determine the root cause.A functional test was not performed since it was not applicable to the complaint condition.A dimensional inspection was not performed since it was not applicable to the complaint condition.The overall complaint was confirmed as the observed condition of the corail amt neck seg 125d kla would have contributed to a device issue.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot - the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.Corrected: h3.

Brand Name
CORAIL AMT NECK SEG 125D KLA
Common Device Name
FEMORAL TRIALS
Manufacturer (Section D)
DEPUY IRELAND
loughbeg ringaskiddy co.
cork
EI 
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
9083863534
MDR Report Key23745037
Report Number1818910-2025-21388
Device Sequence Number10350076
Product Code LXH
UDI-Device Identifier10603295325178
UDI-Public(01)10603295325178(10)SO2024914
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberL94004
Device Lot NumberSO2024914
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/04/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 11/11/2025
Supplement Date Received by Manufacturer01/09/2026
Initial Report FDA Received Date12/08/2025
Supplement Report FDA Received Date01/12/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/22/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CORAIL AMT NECK SEG 125D KLA; MODULAR CALCAR PLANER SML
Patient SexUnknown